# SDR AALA202310269947

- Difficulty date: October 11, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 32,337 hours, 6,613 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER ELEVATOR HINGE FITTING #6 HAS WORN BEARING. **SUPPLEMENTAL REPORT FOR AALA202310169947: MAINTENANCE REPLACED THE HINGE FITTING PER AMM 55-16-42 **(CLOSED)
